# SDR FDEA202408101173

- Difficulty date: August 10, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 32,645 hours, 18,544 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Elevator
- Part number: A5527605500400
- Part serial: CC2014
- Condition: None
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REPAIR ASSESSMENT : EXISTING COMPOSITE REPAIR FOUND ON LH ELEVATOR LOWER   SKIN AT ER5-8", TRAILING EDGE-21"    * COMPLIED WITH ATTACHMENT B OF EO: E6-5100-7-5000 D7 PT1, TITLE: STRUCTURES - REPAIR   CATALOG - A300/A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707,   INSPECTION OF EXISTING COMPOSITE REPAIR ON LH ELEVATOR LOWER SKIN AT ER5-8",   TRAILING   EDGE-21" WAS EVALUATED AND DETERMINED IT TO BE CURRENT WITH FAA APPROVED DATA:   EA#6-5520-T0380403, TITLE:STABILIZERS - ELEVATORS - LH ELEVATOR- MULTIPLE EXISTING SRM   COMPOSITE REPAIRS FOUND ON LOWER SKIN - RSC TRACKING.THE REPAIR IS CATEGORY B   AND   CLASSIFIED AS MAJOR PER GMM 6-2-100.  "MAJOR REPAIR."
